Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Delayed periods. Had body tiredness, back pain, knee pain, stomach pain. What is the problem?

hi, my last month period is on 16th. this month i did not get it yet. but yesterday, i got my symptoms of getting periods like body tiredness, back pain, knee pain and stomach pain which i get during my period regularly. but this time the flow was just very little. last evening it was a little red to pinkish. this morning it is a bit brown. what this means. please help
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
The possible causes are:
Hypomenorrhea or scanty flow during periods. It can occur due to causes like hormonal imbalance, anemia etc.
If there is any possibility of pregnancy, the bleeding could be related to it.

So you once consult gynecologist get examined and find out the possible cause for your problem.
For more details you can ask me through:
Take care.

Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor